Duke Mathematical Journal

Pair correlation of values of rational functions (mod p)

Florin P. Boca and Alexandru Zaharescu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 105, Number 2 (2000), 267-307.

Dates
First available in Project Euclid: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403844

Digital Object Identifier
doi:10.1215/S0012-7094-00-10524-8

Mathematical Reviews number (MathSciNet)
MR1793613

Zentralblatt MATH identifier
1017.11037

Subjects
Primary: 11J71: Distribution modulo one [See also 11K06]
Secondary: 11J54: Small fractional parts of polynomials and generalizations 11J83: Metric theory

Citation

Boca, Florin P.; Zaharescu, Alexandru. Pair correlation of values of rational functions (mod p ). Duke Math. J. 105 (2000), no. 2, 267--307. doi:10.1215/S0012-7094-00-10524-8. http://projecteuclid.org/euclid.dmj/1092403844.


Export citation

References

  • R. C. Baker, Diophantine Inequalities, London Math. Soc. Monogr. (N.S.), Clarendon Press, Oxford, 1986.
  • M. V. Berry and M. Tabor, Level clustering in the regular spectrum, Proc. Royal Soc. London Ser. A 356 (1977), 375--394.
  • P. M. Bleher, The energy level spacing for two harmonic oscillators with golden mean ratio of frequencies, J. Statist. Phys. 61 (1990), 869--876.
  • --. --. --. --., The energy level spacing for two harmonic oscillators with generic ratio of frequencies, J. Statist. Phys. 63 (1991), 261--283.
  • E. Bombieri, On exponential sums in finite fields, Amer. J. Math. 88 (1966), 71--105.
  • G. Casati, I. Guarneri, and F. M. Izraĭlev, Statistical properties of the quasi-energy spectrum of a simple integrable system, Phys. Lett. A 124 (1987), 263--266.
  • H. L. Montgomery, ``The pair correlation of zeros of the zeta function'' in Analytic Number Theory (St. Louis, Mo., 1972), Proc. Sympos. Pure Math. 24, Amer. Math. Soc., Providence, 1973, 181--193.
  • C. J. Moreno and O. Moreno, Exponential sums and Goppa codes, I, Proc. Amer. Math. Soc. 111 (1991), 523--531.
  • T. Nagell, Introduction to Number Theory, 2d ed., Chelsea, New York, 1964.
  • A. Pandey, O. Bohigas, and M. J. Giannoni, Level repulsion in the spectrum of two-dimensional harmonic oscillators, J. Phys. A 22 (1989), 4083--4088.
  • Z. Rudnick and P. Sarnak, Zeros of principal L-functions and random matrix theory, Duke Math. J. 81 (1996), 269--322.
  • --. --. --. --., The pair correlation function of fractional parts of polynomials, Comm. Math. Phys. 194 (1998), 61--70.
  • Z. Rudnick, P. Sarnak, and A. Zaharescu, The spacings between the numbers $n^2 \alpha\ (\Mod 1)$, in preparation.
  • P. Sarnak, ``Quantum chaos, symmetry and zeta functions, I, II'' in Current Developments in Mathematics (Cambridge, Mass., 1997), International Press, Boston, 1999, 127--144., 145--159.
  • W. M. Schmidt, Small Fractional Parts of Polynomials, CBMS Regional Conf. Ser. in Math. 32, Amer. Math. Soc., Providence, 1977.
  • V. Sós, On the distribution $\Mod 1$ of the sequence $n\alpha$, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 1 (1958), 127--134.
  • S. Swierczkowski, On succesive settings of an arc on the circumference of a circle, Fund. Math. 46 (1959), 187--189.
  • A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent, Actualités Sci. Indust. 1041, Publ. Inst. Math. Univ. Strasbourg 7 (1945), Hermann, Paris, 1948.
  • H. Weyl, \" Uber die Gleichverteilung von Zahlen mod. Eins, Math. Ann. 77 (1916), 313--352.